Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sleep right after dinner. History of heart attack, blocked arteries, put in stents. On medication. Something wrong?

Lately my husband eats dinner and falls asleep right after. Could something be wrong? He gets checked by his cardiologist regularly because he had a heart attack in 2006. Two blocked arteries but his heart is strong. Stents were put in. He takes meds but his BP is always pretty good. His line of work is finance and he sits all day using the computer.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Check his medicines – there my an anxiolytic, which could very well cause this.
Many people routinely receive one after an attack.

Normally also, people feel drowsy and go for a nap after food / blood is diverted to the digestive system at the expense of other areas – including the brain!

He needs exercise – sedentary life style is a risk factor / changes are a must

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor